# SDR 2003FA0001062

- Difficulty date: September 24, 2003
- Submitted: October 17, 2003
- Operation: General aviation
- Aircraft: N5842Z
- Make and model: Hughes 369FF
- Aircraft serial: 0137FF
- Engine: Allsn 250C30
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 369D2860501
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXHAUST STACK HAD TO BE REPAIRED SEVERAL TIMES SINCE 400.0 HOURS SINCE NEW.  NOW THE HELICOPTER HAS 1568.2 HOURS TAT.  IN 3 OCCASIONS THE MFG SENT THE EXHAUST PIN 369D2860-501 FOR REPLACEMENT BUT IT DID NOT FIT INTO THE HELICOPTER.  IN MEAN TIME, PART CONTINUED CRACKING AND WE REPAIRING.
